Librax, Desipermine, or Lexapro for Functional Dyspepsia
Anyone taking Librax, Desipermine, or Lexapro for functional dyspepsia? I'm at the end of my rope here and Lexapro is my last ditch hope.
I've had the endoscopy and my gastro doc found nothing, so he told me I have non-ulcer functional dyspepsia. Librax gave me insomnia and caused me to look very bloated. Desipermine (I'm sorry, I don't think I'm spelling it correctly) constipated me. I just started Lexapro today. I know the Mayo Clinic is doing a study using Lexapro to treat Functional Dyspepsia.
added note: I decided against Lexapro after doing some reading about it. I went back to Desipramine. The constipation turned out to be a temporary side effect. I still have some episodes but they do not appear to be as severe or last as long.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.